Time Periodic Solutions of Nonlinear Wave Equations.
Manuscripta mathematica, Tome 5 (1971), pp. 165-194
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1971__5_154067,
author = {Paul H. Rabinowitz},
title = {Time {Periodic} {Solutions} of {Nonlinear} {Wave} {Equations.}},
journal = {Manuscripta mathematica},
pages = {165--194},
year = {1971},
volume = {5},
zbl = {0219.35062},
url = {http://geodesic.mathdoc.fr/item/MM2_1971__5_154067/}
}
Paul H. Rabinowitz. Time Periodic Solutions of Nonlinear Wave Equations.. Manuscripta mathematica, Tome 5 (1971), pp. 165-194. http://geodesic.mathdoc.fr/item/MM2_1971__5_154067/